Edgeworth expansions in Gaussian autoregression

Research output: Contribution to journalArticlepeer-review


We consider the construction of valid Edgeworth expansions for statistics arising in the context of Gaussian autoregression. By exploiting the properties of exponential families (to which these models belong), validity, of any order, is routinely established for a wide class of statistics. (C) 2001 Elsevier Science B.V. All rights reserved.

Original languageEnglish
Pages (from-to)233-241
Number of pages9
JournalStatistics & Probability Letters
Issue number3
Publication statusPublished - 1 Oct 2001



Cite this